# SDR NWAA091873320

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 7,825 hours, 1,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 09100
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,105 hours, 1,299 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  REPLACED THE "EPSU" POWER SUPPLY AND BATTERY AND TESTED GOOD.
